|Table of Contents|

M fixed Point Property in Reflexive Banach Space with R(X)<2(PDF)

《哈尔滨理工大学学报》[ISSN:1007-2683/CN:23-1404/N]

Issue:
2009年05期
Page:
97-99
Research Field:
数理科学
Publishing date:

Info

Title:
M fixed Point Property in Reflexive Banach Space with R(X)<2
Author(s):
LI Jing-jing; CUI Yun-an
School of Applied Science; Harbin University of Science and Technology; Harbin 150080; China
Keywords:
M-nonexpansive mapping invariant approximated fixed point sequence M fixed point property
PACS:
O177.91
DOI:
-
Abstract:
We first introduce a new metric between two bounded closed subsets of a Banach space and with this new metric we redefind the nonexpansive mapping,which we call M-nonexpansive mapping.It proved that in a reflexive Banach space with R(X)<2 has the M fixed point property.

References:

-

Memo

Memo:
-
Last Update: 2009-12-16